Restriction to symmetric subgroups of unitary representations of rank one semisimple Lie groups
Artikel i vetenskaplig tidskrift, 2016

We consider the spherical complementary series of rank one Lie groups H-n = SO0(n, 1; F) for F = R, C, H. We prove that there exist finitely many discrete components in its restriction under the subgroup Hn-1 = SO0(n - 1, 1; F). This is proved by imbedding the complementary series into analytic continuation of holomorphic discrete series of G(n) = SU (n, 1), SU (n, 1) x SU (n, 1) and SU (2n, 2) and by the branching of holomorphic representations under the corresponding subgroup G(n-1).

spherical principal series

real

ramanujan duals

spaces

domains

intertwining-operators

discrete components

Mathematics

transform

Författare

B. Speh

Cornell University

Genkai Zhang

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Mathematische Zeitschrift

0025-5874 (ISSN) 1432-8232 (eISSN)

Vol. 283 629-647

Ämneskategorier

Matematik

DOI

10.1007/s00209-016-1614-0